# SDR AWXA200200501

- Difficulty date: June 3, 2002
- Submitted: June 5, 2002
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 54,140 hours, 34,550 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EQUIPMENT - DURING C-16 CHECK MAINTENANCE FOUND THE AFT EMERGENCY FLASHLIGHT NOT CHARGING.  REMOVED AND REPLACED THE AFT FLASHLIGHT BATTERY IAW BMM 33-51-02 PG 102.
